On 25 Apr 1994, PNEWS wrote:
> I always watch fat intake as a percentage of calories and excercise
> obsessively, but lately still gaining weight. Just switched to baclofen
> and understand to tends to increase weight. How does it do this? Is there
> an effective way to counter-act the weight gain side effect? I'm also on
> tegretol and considering cutting back on baclofen, but as a relaxant it
> has been somewhat effective in treatment of tic...
I was on baclofen,for extraparymidal(SP) side effects-read 2nd
generation of side effects from US Army Medical/VA Medical treatment-,
for about six months. I am a tall(6'2"), thin build (145 lbs) white male
of 25 years of age. I've always had a problem putting and keeping weight
on. As far as I can remember the baclofen had little or no effect on my
weight and everything connected with it. I don't have My PDR handy but If
I recall correctly the effect on weight(or lack their of) has to do with
your metabolism and the chief complaint-what you take it for. I wish I
could help you more but all I have to offer is first hand experience and a
lot of information for Basic EMT's.
Keep Up the Fire You Manchu Mother
Scott Peterson EMT-B (Candidate) US ARMY INFANTRY (Light) Ret.
<scpeters at nmsu.edu>
....Watch your fire and check your targets.....
.....God is dead!....If there's a Hell I'll see you there.....
.....After this life every kid in America will want to be me.....
.....Flatline!..D-Fib...200 Joules.. /| ....Clear!!!!!!!!!
___________________________________ .__/ | ___________________________________